# SDR SWIA200719273

- Difficulty date: November 11, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 12,946 hours, 11,098 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: Mlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT CHECK, LEFT WHEEL BRAKE TRANSDUCER BRACKET IS CRACKED.  REPLACED WHEEL BRAKE TRANSDUCER BRACKET PER CRJ200 SRM 51-42-06 PG 11.
